What hormone therapy are you using and how long have you been using it? Are your breasts painful? Some symptoms can decrease over time as you adjust to your hormones but if they don't, you'll want to talk to your doctor to see if a different dose would control the symptoms you want controlled and not give you symptoms that aren't desirable. Not everyone considers the increase in breast size a good thing so I do understand your concern.
You'll find this link to the symptoms common for too much/too little estrogen, progesterone and testosterone helpful as you work to get your hormones balanced. It's also a good idea to keep a journal of symptoms you are having. Share the journal and print off that list with the symptoms checked that you are experiencing so you can share them with your doctor.
Thanks everyone for your support. I was taking premarin 2.5 mg for 3 years. I heard that was way too much for me to be taking and i took myself off and havent been taking anything for the past 2 years. I recently went to obgyn and she put me on syntest hs, i guess this is a much lower dose. I too have gained a massive 30 pounds in the 6 years after my hysto. good luck to you all and god bless.
After my LAVH, I was horribly deficient in estrogen and my breasts looked like saggy little deflated balloons--they were pathetic! After I started on estorgen (Climara patch), they re-inflated and went back to their normal size and shape.